MathSciNet Relay Station
MathSciNet bibliographic data
MR1501566 45J05 (34B27 34K10)
Tamarkin, J. D. The notion of the Green's function in the theory of integro-differential equations. II. Trans. Amer. Math. Soc. 32 (1930), no. 4, 860–868.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement